Posted by Mike R (22.214.171.124) on August 22, 2001 at 19:35:04:
In Reply to: Mike posted by Todd on August 22, 2001 at 18:18:02:
Todd is right. You dont deserve hostile sounding replies and I apologize.
I`m not angry with you or anybody,but I still disagree with most of what Dr Kudro is saying.
What I am angry at is CPH and I`m really sick of hearing about and talking about it. I`ve been dealing with this mystery ailment for months. It started when I quit smoking with the Nicoderm CQ patch and never went away. (I`m told of course that this is pure coincidence)
I had so many attacks a day that it almost seemed like one long HA and it REALLY put a dent in my life. There were only a few times (mostly at night) that the pain was unbearable enough to make me bang my head on the wall while pacing in circles. One night I even ended up in the ER,but most of the time it could be numbed a bit with a VERY high and unhealthy dose of headache powders at 3 hour intervals.
I got little help from my neuro and was mostly left to my own devices. So I started searching the web on hours at end every day and thats how I found out about CPH and the Indomethacin.
I`ve seen just about every headache related web page there is and thats why I`m questioning Dr Kudrow. A LOT of whats on these pages comes from HIS research,but here he is changing the tune a bit.
I bypassed my neuro and got a presrciption for indomethacin from my general doctor. He actually sat down and took a look at all the info I had printed out. This is something my neuro would never do.
Well I got the pills and the HA`s went away almost immediatly. It`s been 4 days now and I`m starting to get hit with some side effects....ie....drowsiness,ringing in my ears and all around irritability.
I`ve been waking up very early the last couple days to a strange new headache on the top left side of my head that goes away immediatly after waking. (my CPH was ALWAYS on my right).
At least the CPH is gone. I still get hit once in a while between the time one pill is wearing off and the next one is kicking in,but it`s SOOOOOmuch better than it was before.
I`m hoping these annoying side effects will pass once my body gets used to the indo,but I`m going to lay low for a while untill I`m not feeling so irritable. People here have enough problems without having to listen to me be grouch.
Post a Followup